Scalable high-dimensional dynamic stochastic economic modeling


Brumm, Johannes ; Mikushin, Dmitry ; Scheidegger, Simon ; Schenk, Olaf



DOI: https://doi.org/10.1016/j.jocs.2015.07.004
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: http://www.zora.uzh.ch/id/eprint/119577/1/Scalable...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of Computational Science
Volume: 11
Page range: 12-25
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 1877-7503
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Brumm, Johannes ; Mikushin, Dmitry ; Scheidegger, Simon ; Schenk, Olaf (2015) Scalable high-dimensional dynamic stochastic economic modeling. Journal of Computational Science Amsterdam [u.a.] 11 12-25 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item